I had an xo Peel performed in the south of France to remove acne scars. The doctor also gave me Sculptra (NewFill) in each cheek. Four years, later one side of my face has a massive lump that has been only visible for the past 12 months. It flares up and I get ingrown hair on it. It has made me more depressed than my scars did. How can I get rid of this?
Large Lump with Ingrown Hair After Newfill
Doctor Answers 6
Large lump in the cheek
Delayed granuloma formation is certainly possible after Sculptra, but any mass should be evaluated with an in-person examination. It would be very unusual for Sculptra to cause a large mass 4 years after injection. Always start by speaking with your injector for any post-injection concerns or issues.
All the best,
Large Ingrown Hair 4 years After Sculptra
It is difficult to determine based on your history the cause of swelling in the lower face. A thorough examination by your injecting physician can help to determine the cause of this and potential treatment.
Lump in jaw unrelated to Sculptra?
Yours was an usual problem seemingly unrelated to the Sculptra. Can you give us some follow-up? Swellings in the jaw can be caused by many problems more likely than remote Sculptra injection, such as abscesses, sialoceles, and parotid gland tumors and cysts. What was your outcome?
You might also like...
F/up with your physician
I would highly encourage you to see the physician who originally treated you to discuss this issue.
Check with original doctor
I would have the original doctor take a look to see what the issue is. Four years after Sculptra or Newfill shouldnt cause granuloma formation.
Likely not related to either the Sculptra or the XO
Your story is an interesting one and everything might well have been related if it wasn't four years since your treatments. The mass in your cheek needs to be checked out by a physician. It could be a tumor developing or a blockage in your salivary gland. The Sculptra that was injected is long gone. Even if it was a chronic granuloma caused by the Sculptra it would not have developed 3 years after treatment. Good luck!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.